# SDR USAA2014111400009

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 46,134 hours, 17,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS EMER LIGHTS FELL OUT OF SEAT 9D & NEEDS SECURED.  REPLACED EMER EXIT LIGHT ASSEMBLY AT SEAT 9D.
